MathSciNet Relay Station
MathSciNet bibliographic data
MR2832607 45K05 (26A33)
McLean, William Regularity of solutions to a time-fractional diffusion equation. ANZIAM J. 52 (2010), no. 2, 123–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement